# SDR 97FDEA00275

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 740-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0446 006, CORROSION ON LONGITUDINAL BEAM BS 740 TO 848, LBL 45, WL 208.1.  *S/D*  REMOVED AND REPLACED LONGITUDINAL BEAM BS 740 TO 848, LBL 45, WL 208.1 IAW FED-EX SRM 51-30-2.
